# SDR MASA20210907398

- Difficulty date: September 7, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 25,596 hours, 22,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 67053220011
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL FABRICATED STRAP PN 670-53-22-001-1 IAW SRM 53-21-23
